Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016, Article ID 2374837, 6 pages
http://dx.doi.org/10.1155/2016/2374837
Research Article

A Generalized Class of Exponential Type Estimators for Population Mean under Systematic Sampling Using Two Auxiliary Variables

Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan

Received 26 June 2016; Accepted 31 July 2016

Academic Editor: Z. D. Bai

Copyright © 2016 Mursala Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mursala Khan, “A Generalized Class of Exponential Type Estimators for Population Mean under Systematic Sampling Using Two Auxiliary Variables,” Journal of Probability and Statistics, vol. 2016, Article ID 2374837, 6 pages, 2016. https://doi.org/10.1155/2016/2374837.